Aa
A
A
Close
Avatar universal
thyroid problems
does anyone here have nervousness all the time with thyroid disease because sometimes i fell just out of control.hope you can help
Cancel
8 Answers
Page 1 of 1
649848 tn?1424570775
We need lots more information in order to answer your question, so hope you don't mind.  

What thyroid disease do you have?  Are you on any type of thyroid medication? What symptoms do you have?

Do you have any current lab results you can post, so we can see what your actual thyroid levels are?  You should be getting Free T3, Free T4 and TSH on a regular basis.  

Do you know if you have an autoimmune thyroid disease?  If so, which one?

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes, I had it 3 years ago and the mental part of it for me was overwhelming.  I had really pretty much given up hope of ever being happy again.  The good news is that with synthroid and a few months of adjusting, I finally got back to 100% normal.  Now 3 years later I'm back to the dark side and waiting for the increased synthroid to kick in.  I'm in a bad place right now, but at least I know I can come back from it.  Good luck and stay strong and figure it out!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes, I had very bad nervousness when I was hyper, felt like I drank 50 cups of coffee.  As craigdog states, with proper hormone adjustment nervousness subsides, thank goodness.  Wishing you well.    
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes I'm that way now, I believe the thyroid control the mind and thought and so much more but some doctors don't seem to think so.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
548668 tn?1394190822
Waiting for the synthroid to kick in means you're probably experiencing 'hypo' while at the same time undergoing the 'jolt' that an adjustment gives you when you increase your meds.    When I felt like I was loosing control, I'd try hard to keep my mouth shut at work, and at home, go to my room and play 'Angry Birds' - trying to be normal with others just made me feel more abnormal as I was so spacey.   Hopefully the meds will make you feel better very soon.   Then as the adjustment started leveling I'd have some pretty good mornings or afternoons, then fluctuating bad again.   Eventually the good times outweighed the bad rather than the other way around..  But yes, mental craziness!!   Hang in there, and look forward to your next test results.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Great advice Kristina.  I'm exactly 4 weeks into an increase and in that transition period.  I'm trying hard to say and do the things I should be, even though my mind is telling me to be an idiot.  So I'm just trying to go through the motions and everyone around me seems to think I'm doing just fine, so I must be pretty good at it.  I gave my wife bits and pieces of my mental state but I really don't want to go beyond that.  I know it's temporary so there's not sense sharing all of my irrational thoughts with her.  I have a busy schedule the next 4 days and hopefully feeling a little better by Sunday.  Good luck to all!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
548668 tn?1394190822
I've been adjusting since last Nov after RAI, so I'm getting a handle on it and try to talk my Dr into putting my dose up, just a little, at the first signs, so that I don't have to go through the craziness.    I write down every day what I take and have even managed to take a few days leave from work when I know I'm still going to be hypo before it's kicked in.  Good luck for the next few days!  

'Out of control' is a good way of describing it;  my mind didn't have boundaries and even when I closed my eyes I didn't feel relaxed in any space.  Just hanging on the computer or gaming seemed to keep my attention elsewhere.  Hope you've got some improvement - it'll get better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Kristina!  I'm a little beter each of the last 2 days.  Some of the same negative/irrational thoughts but not nearly as intense.  I'm able to easily dismiss them today.  I think I'm just about over the hump.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India